Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A counterexample in weighted majority games


Author: John R. Isbell
Journal: Proc. Amer. Math. Soc. 20 (1969), 590-592
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0247881-5
MathSciNet review: 0247881
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247881-5
Article copyright: © Copyright 1969 American Mathematical Society